# SDR DHL2005748503

- Difficulty date: August 7, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LOWER FUSELAGE STR 29L IS CORRODED BETWEEN STA 970 AND STA 990.  REMOVED STR 29L KEEL BEAM CHORD FROM BS 950-1010 DRILLED AND LOCATED NEW KEEL BEAM CHORD P/N 65-56441-7 PO NR 53143 IAW S/B 727-53-179 FIG 12 TREATED AND PRIMED AREA AND CHORD IAW B727 SRM 51-10-2 INSTALLED AND TORQUED BOLTS AT BS 950A STR 29L - BS 1010 (TORQUED AS REQUIRED) IAW S/B 727-53-179 DATED JULY 13, 1989 FIG 12 AND SRM 51-30-4 FIG 2.
